Alert archive / New York / Gale Warnings in 2013
Gale Warning 21, NWS New York, NY
NWS New York, NY issued this gale warning at Oct 12, 2013, 7:27 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 12, 2013, 7:27 PM EDT (23:27 UTC)
- Expired
- Oct 13, 2013, 1:13 AM EDT
- In force
- 6 hr
- Issued by
- NWS New York, NY
The text
As transmitted, in the capitals the NWS used until 2016.
930 WHUS71 KOKX 122327 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 727 PM EDT SAT OCT 12 2013 ...ROUGH CONDITIONS THROUGH SUNDAY... ANZ353-355-130600- /O.UPG.KOKX.SC.Y.0078.000000T0000Z-131014T1000Z/ /O.NEW.KOKX.GL.W.0021.131012T2327Z-131013T0600Z/ FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 727 PM EDT SAT OCT 12 2013 ...GALE WARNING IN EFFECT UNTIL 2 AM EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN NEW YORK HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 2 AM EDT SUNDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. * LOCATION...SANDY HOOK NJ TO MORICHES INLET NY OUT 20 NM. * WINDS...E 25 TO 30 KT WITH GUSTS UP TO 35 KT. * SEAS...8 TO 12 FT. * TIMING...UNTIL LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO 47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ338-340-345-131000- /O.CON.KOKX.SC.Y.0078.000000T0000Z-131013T1000Z/ NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 727 PM EDT SAT OCT 12 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY... * LOCATION...NEW YORK HARBOR AND THE BAYS OF LONG ISLAND. * WINDS...E 15 TO 25 KT WITH GUSTS UP TO 30 KT. * TIMING...TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ330-335-131000- /O.CON.KOKX.SC.Y.0079.000000T0000Z-131013T1000Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- 727 PM EDT SAT OCT 12 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY... * LOCATION...LONG ISLAND SOUND. * WINDS...NE 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...3 TO 5 FT. * TIMING...TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ350-131000- /O.CON.KOKX.SC.Y.0078.000000T0000Z-131014T1000Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- 727 PM EDT SAT OCT 12 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY... * LOCATION...SANDY HOOK NJ TO MONTAUK POINT NY OUT 20 NM. * WINDS...E 20 TO 30 KT. * SEAS...9 TO 12 FT. * TIMING...STRONGEST WINDS AND HIGHEST WAVES ARE EXPECTED TONIGHT THROUGH THE DAY SUNDAY...SLOWLY DIMINISHING SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
1 follow-up statement
100 WHUS71 KOKX 130513 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 113 AM EDT SUN OCT 13 2013 ...ROUGH CONDITIONS THROUGH SUNDAY... ANZ353-355-131315- /O.CAN.KOKX.GL.W.0021.000000T0000Z-131013T0600Z/ /O.EXA.KOKX.SC.Y.0078.000000T0000Z-131014T1000Z/ FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 113 AM EDT SUN OCT 13 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT MONDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NEW YORK HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EDT MONDAY. THE GALE WARNING HAS BEEN CANCELLED. * LOCATION...SANDY HOOK NJ TO MORICHES INLET NY OUT 20 NM. * WINDS...EAST 20 TO 30 KT. * SEAS...6 TO 10 FEET. * TIMING...STRONGEST WINDS AND HIGHEST SEAS ARE EXPECTED TONIGHT...SLOWLY DIMINISHING SUNDAY AND SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ338-340-345-131000- /O.CON.KOKX.SC.Y.0078.000000T0000Z-131013T1000Z/ NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 113 AM EDT SUN OCT 13 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... * LOCATION...NEW YORK HARBOR AND THE BAYS OF LONG ISLAND. * WINDS...EAST 15 TO 20 KT WITH GUSTS AROUND 25 KT. * TIMING...TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ330-335-131000- /O.CON.KOKX.SC.Y.0079.000000T0000Z-131013T1000Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- 113 AM EDT SUN OCT 13 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS MORNING... * LOCATION...LONG ISLAND SOUND. * WINDS...NORTHEAST 15 TO 20 KT WITH GUSTS AROUND 25 KT. * SEAS...3 TO 5 FEET. * TIMING...TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ350-131315- /O.CON.KOKX.SC.Y.0078.000000T0000Z-131014T1000Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- 113 AM EDT SUN OCT 13 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT MONDAY... * LOCATION...MORICHES INLET TO MONTAUK POINT NY OUT 20 NM. * WINDS...EAST 15 TO 25 KT WITH GUSTS UP TO 30 KT. * SEAS...7 TO 10 FEET. * TIMING...STRONGEST WINDS AND HIGHEST SEAS ARE EXPECTED TONIGHT...SLOWLY DIMINISHING SUNDAY AND SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this gale warning went out at Oct 12, 4:01 PM EDT, 3 hours 26 minutes earlier.
Area forecast discussion, Oct 12, 4:01 PM EDT, 3 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
401 PM EDT SAT OCT 12 2013
.SYNOPSIS...
HIGH PRESSURE BUILDS SOUTH INTO THE REGION FOR THE FIRST PART OF
THE WEEK. A SERIES OF COLD FRONTS WILL PASS THROUGH LATE THIS
WEEK.
&&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
SKY COVERAGE AND ANY POSSIBLE PRECIP REMAINS THE CHALLENGE THROUGH
TONIGHT. HIGH PRESSURE WITH THE CENTER CURRENTLY OVER NOVA SCOTIA
CONTINUES TO BUILD SOUTH WITH AN AREA OF LOW PRESSURE STILL
REMAINING OFF THE CAROLINA COAST. THE SET UP KEEPS GENERALLY NE
FLOW ACROSS THE AREA...AND WITH A DECENT PRESSURE
GRADIENT...SHOULD SEE THE WINDS REMAINING ELEVATED. THE CONFLUENCE
OF THE FLOW ALSO WILL AID IN STREAMING THE STRATUS CURRENTLY OVER
SOUTHERN NEW ENGLAND AS INDICATED ON LATEST SAT IMAGERY INTO THE
TRI STATE BY THIS EVENING. SOUNDINGS KEEP THE MOISTURE IN PLACE
THROUGH THE NIGHT...WITH DIFFERING SOLUTIONS AS TO WHEN SKIES WILL
SCATTER AFTER 12Z SUNDAY. MESO MODELS HAVE BACKED OFF ON THE
PRECIP FOR THIS EVENING AND OVERNIGHT...THOUGH PASSING SPRINKLES
FROM THE SOUTH ARE NOT OUT OF THE QUESTION FOR THE FIRST HALF OF
THE NIGHT.
PERSISTENT CLOUD COVER AND WINDS BETWEEN 10-15 MPH SHOULD KEEP THE
MIN TEMPS TONIGHT SLIGHTLY ABOVE NORMAL. HOWEVER...ANY BREAKS IN
THE STRATUS...ESPECIALLY LATE TONIGHT...COULD RESULT IN THE LOWS
REACHING A FEW DEGREES COOLER...CLOSER TO NORMAL.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
DRY CONDITIONS SUNDAY THROUGH SUNDAY NIGHT WITH THE HIGH SETTLING
IN OVER THE REGION. AS THE HIGH PUSHES FURTHER SOUTH...PRESSURE
GRADIENT SHOULD START TO WEAKEN...ALLOWING THE WINDS TO GRADUALLY
LIGHTEN UP. BKN-OVC STRATUS EXPECTED TO SCATTER OUT BY MID
MORNING SUNDAY. HOWEVER...THE 12Z GFS CONTINUES TO BE MORE
PESSIMISTIC...KEEPING THE STRATUS IN PLACE INTO THE AFTERNOON.
WITH A SLOWER FLOW OF MOISTURE IN THE LOWER LEVELS...AND
SUBSIDENCE BUILDING IN ALOFT...THINKING THE STRATUS SHOULD SCATTER
BY 15Z...IF NOT 18Z...ALLOWING FOR MOSTLY SUNNY CONDITIONS BY THE
AFTN. THIS WILL ALLOW FOR TEMPS TO WARM TO NEAR TO JUST ABOVE
NORMAL.
LITTLE CONCERN OF MUCH FOR TOMORROW NIGHT. WITH LIGHTER
WINDS...AND CLEARER SKIES...ALONG WITH COOLER 850MB TEMPS FINALLY
MOVING IN...EXPECT LOW TEMPS TO DROP A FEW DEGREES COOLER THAN
TONIGHT...BUT STILL SLIGHTLY ABOVE NORMAL.
&&
.LONG TERM /MONDAY THROUGH SATURDAY/...
UPPER RIDGING JUST TO THE SOUTH WILL CONTINUE TO FLATTEN AND MOVE
EAST ON MON...FOLLOWED BY ZONAL FLOW ALOFT INTO MID WEEK. THIS WILL
WEAKEN SFC RIDGING IN PLACE...AND ALLOW A WEAKENING COLD FRONT TO
APPROACH ON MON AND WASH OUT OVER THE AREA MON NIGHT. AFTER THE
FRONT WASHES OUT AND AS THE WEAKENED SFC RIDGE SETTLES TO THE SOUTH
OF LONG ISLAND...A WEAK ONSHORE FLOW SHOULD DEVELOP DURING MID
WEEK...WHICH COULD RESULT IN DEVELOPMENT OF LOW CLOUDS AND FOG
ESPECIALLY EACH NIGHT AND MORNING. THIS COULD BEGIN AS EARLY AS TUE
NIGHT-WED MORNING...BUT LOOKS MORE LIKELY FOR WED NIGHT-THU MORNING.
A CUTOFF LOW MOVING SLOWLY EAST FROM THE NORTHERN PLAINS ACROSS THE
UPPER GREAT LAKES INTO CANADA LATER THIS WEEK SHOULD THEN BRING A
COLD FRONT TOWARD THE AREA LATE WED NIGHT INTO THU...AND ACROSS THU
NIGHT. CONFINED CHANCE POP TO NYC NORTH/WEST FOR LATE WED NIGHT INTO
THU MORNING...THEN EXPANDED INTO THE ENTIRE REGION BY THU
AFTERNOON/NIGHT. LATEST ECMWF SHOWS A WEAK FRONTAL WAVE DEVELOPING
ALONG THE FRONT IN RESPONSE TO A WEAKENING MID LEVEL SHORTWAVE
LIFTING NE...SO CHANCE POP MAY EVENTUALLY NEED TO BE EXTENDED INTO
FRI AS WELL.
ANOTHER COLD FRONT SHOULD APPROACH OVER THE WEEKEND AS A LARGE HIGH
PRESSURE SYSTEM BUILDS SE FROM WESTERN CANADA INTO THE PLAINS
STATES...WITH LOW PRESSURE DEVELOPING ALONG THE FRONT OVER THE
OHIO/TN VALLEYS LEADING TO ANOTHER CHANCE OF RAIN. THINK THIS WILL
BE DELAYED UNTIL SUNDAY AND KEPT SAT DRY FOR THE TIME BEING.
SLIGHTLY ABOVE AVG TEMPS MON-THU SHOULD RETURN TO NEAR AVG AFTER THE
COLD FROPA FOR FRI INTO SAT.
&&
.AVIATION /20Z SATURDAY THROUGH THURSDAY/...
AS HIGH PRESSURE MOVES TOWARDS THE AREA TONIGHT...A MODERATE
PRESSURE GRADIENT WILL REMAIN IN PLACE THROUGH THE TAF PERIOD.
VFR TO START THE TAF PERIOD. A LARGE AREA OF STRATUS NORTHEAST OF
THE AREA TERMINALS WILL DROP SOUTHWARD...OVERSPREADING THE AREA
TERMINALS LATE THIS AFTERNOON AND EVENING. THE LOWER CIGS HAVE TAKEN
A BIT LONGER TO MOVE INTO THE AREA...SO THINKING NOW THE BEST CHANCE
OF MVFR CIGS REACHING THE TERMINALS WILL BE BETWEEN 22Z AND 00Z FOR
THE NYC TERMINALS...SLIGHTLY SOONER FURTHER NORTH AND EAST. THE MVFR
CIGS WILL REMAIN OVER THE TERMINALS THROUGH THE NIGHT...BEFORE
CLEARING OUT DURING THE MORNING HOURS ON SUNDAY.
TIMING OF LOWER CIGS MAY BE OFF BY AN HOUR OR TWO THIS AFTERNOON.
WINDS WILL REMAIN FROM THE NORTHEAST-EAST. SUSTAINED WINDS WILL
RANGE BETWEEN 8-14 KTS...WITH GUSTS THIS AFTERNOON INTO THE UPPER
TEENS AND LOWER 20S.
.OUTLOOK FOR 18Z SUNDAY THROUGH THU...
.SUN...BECOMING VFR WITH E WINDS 10-20KT.
.MON-TUE...MAINLY VFR.
.WED-THU...MVFR POSSIBLE AT TIMES WITH A SERIES OF FRONTAL
BOUNDARIES.
&&
.MARINE...
SCA REMAINS IN EFFECT FOR ALL WATERS WITH A PERSISTENT NE FLOW
KEEPING WINDS GENERALLY 20-25 KTS...WITH GUSTS UP TO 30 KTS. AN
OCCASIONAL GUSTS UP TO 35 KTS IS POSSIBLE THROUGH THE NIGHT...BUT
NOT ENOUGH TO WARRANT THE ISSUANCE OF A GALE WARNING. SEAS ON THE
OCEAN WILL REMAIN BETWEEN 6-9 FT...WHILE 2-3 FT ON THE OTHER
WATERS.
WINDS GRADUALLY DIMINISH SUNDAY...WITH ONLY SCA WINDS/SEAS
EXPECTING TO LAST ON THE OCEAN DURING THE DAY. IF THE WINDS DO
REMAIN ELEVATED...SCA WILL NEED TO BE EXTENDED BUT NOT CONFIDENT
AT THIS TIME OF OCCURRING TO CONTINUE THE SCA ON THE NON OCEAN
WATERS.
WINDS SUBSIDE TO LESS THAN 25 KTS FOR TOMORROW NIGHT ON THE
OCEAN...BUT WITH SEAS STILL 5-7 FT...SCA WILL CONTINUE.
LINGERING 5-FT OCEAN SEAS MAY CONTINUE INTO MON...OTHERWISE QUIET
CONDITIONS EXPECTED INTO MID WEEK. OCEAN SEAS WILL BEGIN TO BUILD ON
THU VIA INCOMING SE SWELL BETWEEN HIGH PRESSURE OVER THE WESTERN
ATLANTIC AND LOW PRESSURE OFF THE SE COAST...BUT SHOULD REMAIN BELOW
SCA THRESHOLDS.
&&
.HYDROLOGY...
NO SIGNIFICANT PRECIPITATION IS EXPECTED THROUGH THE MIDDLE OF NEXT
WEEK.
&&
.TIDES/COASTAL FLOODING...
AREAS ALONG THE SOUTH SHORE BAYS OF LONG ISLAND MAY BRIEFLY TOUCH THE
MINOR LEVELS DURING THE HIGH TIDES THIS AFTERNOON. MINIMAL IMPACTS
EXPECTED...SO NO PRODUCTS EXPECTED.
THE ASTRONOMICAL TIDES WILL BE ABOUT A TENTH OF A FOOT LOWER FOR
SUNDAY COMPARED TO THE PREVIOUS DAY. BUT WITH THE FLOW VEERING
MORE TOWARDS A MORE FAVORABLE ENE DIRECTION...SURGE VALUES ARE
EXPECTED TO BE VERY SIMILAR ON SATURDAY...AND COULD INCREASE
SLIGHTLY ON SUNDAY WITH TIDAL PILING. NO STATEMENTS WILL BE ISSUED
AT THIS TIME...ALTHOUGH THERE HOWEVER STILL IS A CHANCE FOR
LOCALIZED MINOR COASTAL FLOODING ALONG THE MOST VULNERABLE SOUTH
SHORE BACK BAYS AND FAR WESTERN END OF LI SOUND AND RARITAN BAY
LOCALES DURING THE AFTERNOON/EVENING HIGH TIDE CYCLES THIS
WEEKEND.
&&
.EQUIPMENT...
DUE TO INTERFERENCE ISSUES WITH THE U.S. COAST GUARD EMERGENCY
BROADCAST CHANNEL...THE NEW YORK CITY NOAA ALL HAZARDS WEATHER
RADIO STATION KWO35 REMAINS OUT OF SERVICE. THE NATIONAL WEATHER
SERVICE IS WORKING WITH SEVERAL U.S. GOVERNMENT AGENCIES TO
ISOLATE AND RESOLVE THIS TECHNICAL PROBLEM.
DURING THIS TIME...THE TRANSMITTER MAY BE RETURNED TO SERVICE
INTERMITTENTLY FOR USE OF THE NOAA ALL HAZARDS WEATHER RADIO
DURING POTENTIALLY DANGEROUS WEATHER SITUATIONS...FOR ROUTINE
WEEKLY TESTS OF THE WARNING SYSTEM...AND TO DETERMINE IF THE
INTERFERENCE ISSUE HAS BEEN RESOLVED.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT SUNDAY FOR ANZ330-335-338-
340-345.
SMALL CRAFT ADVISORY UNTIL 6 AM EDT MONDAY FOR ANZ350-353-355.
&&
SYNOPSIS...GOODMAN/SEARS
NEAR TERM...SEARS
SHORT TERM...SEARS
LONG TERM...GOODMAN
AVIATION...BC
MARINE...GOODMAN/SEARS
HYDROLOGY...GOODMAN/SEARS
TIDES/COASTAL FLOODING...
EQUIPMENT...Hazardous weather outlook, Oct 12, 3:10 PM EDT, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW YORK NY 310 PM EDT SAT OCT 12 2013 CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-131915- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC- EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX- EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU- 310 PM EDT SAT OCT 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-131915- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 310 PM EDT SAT OCT 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.